# SDR CALA2024101802676

- Difficulty date: October 16, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 78,994 hours, 29,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A8330
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT STA 303.9 STR 4L ABOVE AND FWD OF L1 DOOR OPENI NG (A-24) (REF AAR NR 1000016236) SFR #1037447 - REMOVED CRACKED FRAME AT STA 303.9 STR 4L ABOVE L 3-803, SRM 51-40-02-0G-0, DWG 141A8330 REV. G, AMM 51-21-72-370- 1 DOOR OPENING, FABRICATED, LOCATED & DRILLED NEW STRAP AND WEB, 804, AMM 51-21-41-307-802, AND AMM 51-21-91-620-802 (WORK ACCOMP HEAT TREATED NEW WEB ASSY, RESTORED PROTECTIVE FINISH, INSTALLE LISHED BY V932155 AND AAR QC A-40 V9477834) D NEW STRAP AND WEB ASSY. ALL WORK PERFORMED IAW AMM 20-60-07-91
